Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David
yes, this is normal.
you have been not taking your last week of your birth control pills to prevent a period.
and so your urine lining was building up for 3 months now.
because you haven't had a period in 3 months.
yes, it is very necessary for the uterus to bleed
you should continue to take the packet of birth control pills
and don't avoid the placebo pills during the last week
or if your packet says to take a break for 1 week after 3 weeks of pills, then you have to give it a week.
you should take a 7 day break like the instructions say.
good luck let me know if you have other questions.
if done for now, please leave positive feedback below the chat box
we are only given credit for helping clients after positive feedback.
is my website if you need to reach me again if you have other questions.
you are welcome
thanks for using JustAnswer.com
do you see the ratings area below the chat box?